Approximately Optimal Subset Selection for Statistical Design and Modelling

Subscribe to email list

Please select the email list(s) to which you wish to subscribe.

User menu

You are here

Approximately Optimal Subset Selection for Statistical Design and Modelling

TitleApproximately Optimal Subset Selection for Statistical Design and Modelling
Publication TypeJournal Article
Year of Publication2021
AuthorsWang, Y, Le, ND, Zidek, JV
JournalJournal of Statistical Computation and Simulation
Start PageAccepted Mar 2, 2021
Pagination1-13